Alert archive / New Mexico / Areal Flood Advisories in 2016
Areal Flood Advisory 21, NWS Albuquerque, NM
NWS Albuquerque, NM issued this areal flood advisory at Jun 5, 2016, 5:21 PM MDT for Taos County, New Mexico. It was in force for 114 min.
The area
The counties it named.
The facts
- Issued
- Jun 5, 2016, 5:21 PM MDT (23:21 UTC)
- Expired
- Jun 5, 2016, 7:15 PM MDT
- In force
- 114 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
County Taos County, NM
The radar
The Albuquerque radar (KABX), 192 km from the middle of the area, began a volume at 23:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 11.4 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -304 J/kg
- Mixed-layer LCL
- 2334 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 115 m²/s²
- 0-3 km storm-relative helicity
- 199 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this areal flood advisory went out at Jun 5, 3:19 PM MDT, 2 hours 2 minutes earlier.
Area forecast discussion, Jun 5, 3:19 PM MDT, 2 hours 2 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 319 PM MDT SUN JUN 5 2016 .SYNOPSIS... Afternoon and evening rounds of showers and thunderstorms will continue for all but the far west this evening through Monday night. A brief break in the active weather pattern is expected on Tuesday as drier air moves in underneath high pressure and temperatures warm to the hottest levels of the year to date. An upper level storm system will bring thunderstorm chances back into the forecast Wednesday and Thursday. Southerly flow at the surface and aloft ahead of an unseasonably deep upper low over the Pacific Northwest could possibly keep the active weather pattern going Friday through next weekend. && .DISCUSSION... Thunderstorms much slower to develop today with slightly higher heights translating in from AZ. South to southeast low level winds also taking their time developing across the eastern plains. One strong cell near San Ignacio not moving very much so flash flooding could also be a concern for northeast NM during the afternoon. Storm motion should increase late this afternoon as the stronger NW flow aloft associated with a short- wave trough dropping south-sewd through eastern CO moves over. Lift associated with PVA gets into the mix early this evening across the northeast, helping to organize a meso-scale convective system (MCS) across northeast NM during the evening. 12Z runs are slightly farther west with this feature and adjusted PoPs accordingly. Models agree that Mora, Harding, San Miguel and Guadalupe counties are the likely beneficiaries. Rainfall amounts in these counties btwn 00z- 12z Monday range between one quarter and and one inch with locally higher amounts possible. MCS is forecast to slowly weaken as it propagates southward into east- central NM after midnight. A brief period of strong (20G30kt) east winds will likely develop through Tijeras Canyon and into the ABQ metro after between 04-09Z as the rain cooled air associated with the MCS develop a meso- high. Moderate southeast winds are forecast for the Santa Fe Metro. These east and southeast winds send low level Gulf moisture westward to the west- central mountains Monday morning. Vast majority of mountain ranges favored for thunderstorms Monday afternoon. Storm motion will be slow as the ridge axis moves overhead so localized flash flooding will be a likely concern. NAM12 develops another, albeit smaller, organized area of convection across northeast NM Monday evening. This feature propagates southeastward across the east- central plains Monday night. According to the NAM and GFS, drier air at all levels moves in from the west Tuesday, ahead of an unseasonably deep upper level trough/closed low over the Great Basin and AZ. ECMWF keeps the low level moisture in place east of the central mountains Tuesday. Isolated thunderstorms the most likely outcome from just east of the central mountain chain crest ewd. The above mentioned trough ever so slowly translates ewd Tuesday night and Wednesday. Models agree that showers and thunderstorms will favor the NW half of the state Wednesday afternoon and areawide Thursday. 12Z GFS remain bullish with QPF Friday through next weekend associated with a deep southerly flow ahead of another unseasonably deep closed low moving into the PACNW. ECMWF and Canadian prog a more swly flow aloft, and don't tap near as much subtropical moisture. GEFS mean and ECMWF mean are very close to their respective operational runs so forecast confidence remains low beyond Thursday. 33 && .FIRE WEATHER... Another active thunderstorm day is underway...with potential for organization and good coverage of wetting rain as storms roll south or southeast off of the Sangre De Cristo Mountains later today across adjacent highlands and the eastern plains. West of the Continental Divide...very dry air associated with the ridge of high pressure over Arizona is mixing down...with hot...dry and unstable conditions prevailing. Chances for wetting precipitation will gradually focus further north and east each day through Wednesday with dry air creeping further east across the state...as the upper ridge breaks down and a very slow moving Pacific low advancing eastward from over Nevada. Haines values of 6 will be common across western and central New Mexico through at least Wednesday with temperatures generally above normal across much of the area. Moisture will begin to come back Thursday...then ramp-up Fri/Sat with increasing chances for wetting precipitation. The setup by the end of the workweek will be Monsoon-like with the upper high well to the east and a west coast trough allowing for northward moisture transport from Mexico. Temperatures will trend down toward the end of the workweek and into the weekend thanks to the added moisture... clouds and potential rain-cooling. Haines values will take a dip as well...mainly Fri/Sat. 11 && .AVIATION... 18Z TAF CYCLE Active thunderstorm period forecast. KFMN and KGUP are on the dry side where vfr conditions are forecast to persist. Lower thunderstorm probabilities at KAEG/KABQ...but storms will definitely be in the vicinity. Short-lived MVFR conditions can be expected in/near storms this afternoon. KSAF will likely be more in the direct path of storms moving off of the higher terrain to the NW. Latest HRRR...NAM12 and localWRF continue to show potential for storms to organize this evening as they move SSE off of the Sangre De Cristo Mountains...then progress across the plains overnight. Have built this scenario into the KLVS...KTCC and KROW TAFs with timing closer to the slightly faster HRRR. Again...mostly MVFR impacts with storms...but brief IFR conditions can not be ruled-out. && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 59 97 56 94 / 5 5 5 0 Dulce........................... 43 90 45 89 / 30 20 10 5 Cuba............................ 49 90 50 89 / 30 10 5 5 Gallup.......................... 47 93 47 89 / 5 5 5 0 El Morro........................ 45 88 45 85 / 10 5 5 0 Grants.......................... 49 93 48 91 / 10 10 5 0 Quemado......................... 55 92 55 89 / 10 20 5 0 Glenwood........................ 62 98 60 95 / 10 5 5 0 Chama........................... 46 81 44 81 / 50 50 30 5 Los Alamos...................... 55 84 56 85 / 40 40 30 5 Pecos........................... 50 84 51 86 / 70 40 50 5 Cerro/Questa.................... 48 81 49 83 / 60 50 50 5 Red River....................... 43 70 43 71 / 70 70 70 20 Angel Fire...................... 37 75 37 76 / 80 60 70 20 Taos............................ 46 84 47 85 / 40 30 40 5 Mora............................ 48 78 48 82 / 80 60 60 20 Espanola........................ 57 89 58 90 / 30 20 20 5 Santa Fe........................ 55 84 56 84 / 50 30 40 5 Santa Fe Airport................ 56 88 57 89 / 40 10 10 5 Albuquerque Foothills........... 64 91 66 91 / 30 5 20 5 Albuquerque Heights............. 64 94 65 95 / 20 5 10 5 Albuquerque Valley.............. 61 96 65 96 / 20 5 5 0 Albuquerque West Mesa........... 62 95 63 97 / 20 5 10 0 Los Lunas....................... 60 96 63 97 / 20 5 5 0 Rio Rancho...................... 62 94 63 94 / 20 5 10 5 Socorro......................... 61 98 62 100 / 20 10 5 0 Sandia Park/Cedar Crest......... 55 87 56 87 / 50 10 30 10 Tijeras......................... 53 90 60 93 / 40 5 20 10 Moriarty/Estancia............... 48 89 53 88 / 40 10 20 10 Clines Corners.................. 52 86 53 88 / 60 10 40 20 Gran Quivira.................... 55 88 56 89 / 40 5 10 10 Carrizozo....................... 59 90 60 92 / 40 5 20 5 Ruidoso......................... 51 85 52 87 / 40 20 20 30 Capulin......................... 51 77 53 78 / 80 60 60 20 Raton........................... 49 83 50 85 / 70 40 60 20 Springer........................ 50 84 51 86 / 70 20 50 10 Las Vegas....................... 50 81 50 84 / 80 40 60 20 Clayton......................... 53 85 55 86 / 50 10 50 10 Roy............................. 53 81 55 83 / 80 10 50 10 Conchas......................... 60 87 62 90 / 80 5 50 10 Santa Rosa...................... 59 89 59 93 / 70 5 50 10 Tucumcari....................... 58 91 59 94 / 50 5 30 10 Clovis.......................... 57 86 58 90 / 30 10 30 10 Portales........................ 59 87 60 91 / 30 10 30 10 Fort Sumner..................... 59 88 60 92 / 50 10 40 10 Roswell......................... 62 94 62 97 / 30 10 20 10 Picacho......................... 56 89 56 92 / 30 5 10 20 Elk............................. 55 85 55 88 / 40 20 10 20 && .ABQ WATCHES/WARNINGS/ADVISORIES... None. && 33
Hazardous weather outlook, Jun 5, 3:14 AM MDT, 14 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 314 AM MDT SUN JUN 5 2016 NMZ501>540-061200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 314 AM MDT SUN JUN 5 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND TONIGHT FROM THE NORTHERN MOUNTAINS SOUTHEASTWARD ACROSS MUCH OF EASTERN NM. SOME STORMS MAY BE STRONG OR SEVERE WITH LARGE HAIL AND DAMAGING WINDS...ESPECIALLY DURING THE AFTERNOON AND EARLY EVENING. HOWEVER...GIVEN ABUNDANT ATMOSPHERIC MOISTURE FOR EARLY JUNE...HEAVY RAINFALL AND FLASH FLOODING WILL BE A CONCERN BOTH THIS AFTERNOON AND THROUGH THE OVERNIGHT HOURS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SHOWERS AND THUNDESTORMS WILL REMAIN ON TAP THROUGH THE WORK WEEK...FAVORING AREAS ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN MONDAY THROUGH WEDNESDAY. A FEW STRONG STORMS WILL BE POSSIBLE MONDAY AFTERNOON AND EARLY EVENING ESPECIALLY NORTH OF I-40. HIGH TERRAIN AREAS WILL BE FAVORED LATER IN THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT HAIL...STRONG WIND GUSTS...RAINFALL AMOUNTS OR FLOODING THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. YOU CAN ALSO SUBMIT STORM REPORTS AND PHOTOS ON OUR FACEBOOK PAGE OR VIA TWITTER USING THE HASHTAG NMWX. 34
In the hours before
Special weather statement, Jun 5, 4:42 PM MDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 442 PM MDT SUN JUN 5 2016 NMZ528-052315- FAR NORTHEAST HIGHLANDS- 442 PM MDT SUN JUN 5 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COLFAX COUNTY UNTIL 515 PM MDT... AT 442 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER MAXWELL...OR 11 MILES NORTH OF SPRINGER... MOVING EAST AT 25 MPH. PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. HEAVY RAIN AND FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL ALSO BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MAXWELL. THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 421 AND 429. OTHER LOCATIONS AFFECTED INCLUDE THE FOLLOWING LOCATION MAXWELL NATIONAL WILDLIFE REFUGE. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND HAZARDOUS DRIVING CONDITIONS. && LAT...LON 3648 10468 3659 10465 3659 10440 3639 10436 TIME...MOT...LOC 2242Z 280DEG 21KT 3652 10454 CA
Special weather statement, Jun 5, 4:44 PM MDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
444 PM MDT SUN JUN 5 2016
NMZ512-513-052315-
NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-WEST SLOPES
SANGRE DE CRISTO MOUNTAINS-
444 PM MDT SUN JUN 5 2016
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL TAOS COUNTY UNTIL
515 PM MDT...
AT 444 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR ARROYO SECO...OR 11 MILES NORTH OF TAOS...
MOVING SOUTHEAST AT 15 MPH.
PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
HEAVY RAIN AND FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL
ALSO BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
TAOS SKI VALLEY...ARROYO SECO...TAOS PUEBLO AND VALDEZ.
OTHER LOCATIONS AFFECTED INCLUDE THE FOLLOWING LOCATIONS CUCHILLO
CAMPGROUND...CUCHILLO DE MEDIO CAMPGROUND...AND LOWER HONDO
CAMPGROUND.
FREQUENT DANGEROUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS
STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A
SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND
HAZARDOUS DRIVING CONDITIONS.
&&
LAT...LON 3657 10532 3655 10532 3654 10534 3653 10533
3641 10547 3655 10560 3663 10553
TIME...MOT...LOC 2244Z 313DEG 13KT 3654 10550
CASpecial weather statement, Jun 5, 5:00 PM MDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 500 PM MDT SUN JUN 5 2016 NMZ539-052330- EASTERN LINCOLN COUNTY- 500 PM MDT SUN JUN 5 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LINCOLN COUNTY UNTIL 530 PM MDT... AT 500 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 22 MILES SOUTHEAST OF CORONA...MOVING SOUTH AT 10 MPH. PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. HEAVY RAIN AND FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL ALSO BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN LINCOLN COUNTY. ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND HAZARDOUS DRIVING CONDITIONS. && LAT...LON 3415 10534 3417 10515 3392 10511 3392 10539 TIME...MOT...LOC 2300Z 355DEG 9KT 3407 10526 CA
Special weather statement, Jun 5, 5:01 PM MDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
501 PM MDT SUN JUN 5 2016
NMZ516-052330-
UPPER RIO GRANDE VALLEY-
501 PM MDT SUN JUN 5 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL TAOS COUNTY UNTIL 530 PM
MDT...
AT 501 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES NORTHWEST OF ARROYO HONDO...OR 13 MILES
SOUTHWEST OF QUESTA...MOVING SOUTHEAST AT 20 MPH.
PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
HEAVY RAIN AND FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL
ALSO BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ARROYO HONDO.
OTHER LOCATIONS AFFECTED INCLUDE THE FOLLOWING LOCATIONS HIGH BRIDGE
OVERLOOK...JOHN DUNN BRIDGE RIVER ACCESS...AND RIO GRANDE GORGE
VISITOR CENTER.
ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND
HAZARDOUS DRIVING CONDITIONS.
&&
LAT...LON 3658 10566 3655 10566 3656 10563 3654 10561
3642 10579 3661 10586 3665 10574
TIME...MOT...LOC 2301Z 320DEG 16KT 3657 10577
CASpecial weather statement, Jun 5, 5:08 PM MDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 508 PM MDT SUN JUN 5 2016 NMZ526-052345- SOUTH CENTRAL MOUNTAINS- 508 PM MDT SUN JUN 5 2016 ...SIGNIFICANT WEATHER ADVISORY FOR UNTIL 545 PM MDT... AT 508 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER RUIDOSO DOWNS...OR NEAR RUIDOSO...MOVING SOUTHEAST AT 15 MPH. PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. HEAVY RAIN AND FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL ALSO BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... RUIDOSO...RUIDOSO DOWNS AND HOLLYWOOD. ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND HAZARDOUS DRIVING CONDITIONS. && LAT...LON 3336 10571 3340 10560 3331 10551 3331 10568 TIME...MOT...LOC 2308Z 329DEG 11KT 3334 10562 CA
Special weather statement, Jun 5, 5:15 PM MDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
515 PM MDT SUN JUN 5 2016
NMZ533-052345-
GUADALUPE COUNTY-
515 PM MDT SUN JUN 5 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GUADALUPE COUNTY
UNTIL 545 PM MDT...
AT 514 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ANTON CHICO...OR 30 MILES NORTHWEST OF SANTA
ROSA...MOVING SOUTHEAST AT 15 MPH.
PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
HEAVY RAIN AND FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL
ALSO BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ANTON CHICO AND DILIA.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 245 AND 246.
ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND
HAZARDOUS DRIVING CONDITIONS.
&&
LAT...LON 3497 10519 3518 10526 3522 10519 3522 10505
3509 10489
TIME...MOT...LOC 2314Z 316DEG 12KT 3516 10515
CAThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 6:09 PM MDT | Special Weather Statement | ABQ | Los Alamos | 36 min |
| Jun 4, 6:33 PM MDT | Severe Thunderstorm Warning | ABQ | Santa Fe | 27 min |
| Jun 4, 6:59 PM MDT | Severe Thunderstorm Warning | ABQ | Santa Fe | 46 min |
| Jun 4, 7:10 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba, Santa Fe | 95 min |
| Jun 4, 7:20 PM MDT | Flash Flood Warning | ABQ | Santa Fe | 85 min |
| Jun 4, 7:45 PM MDT | Flash Flood Warning | ABQ | Santa Fe | 90 min |
| Jun 5, 1:46 PM MDT | Special Weather Statement | ABQ | Mora | 29 min |
| Jun 5, 2:13 PM MDT | Areal Flood Advisory | ABQ | San Miguel | 2 hr |
| Jun 5, 2:54 PM MDT | Special Weather Statement | ABQ | Taos | 36 min |
| Jun 5, 3:02 PM MDT | Special Weather Statement | ABQ | San Miguel | 28 min |
| Jun 5, 3:34 PM MDT | Special Weather Statement | ABQ | Colfax | 26 min |
| Jun 5, 3:44 PM MDT | Special Weather Statement | ABQ | 31 min | |
| Jun 5, 3:46 PM MDT | Areal Flood Advisory | ABQ | Mora | 119 min |
| Jun 5, 3:54 PM MDT | Special Weather Statement | ABQ | 36 min | |
| Jun 5, 4:12 PM MDT | Special Weather Statement | ABQ | Union | 33 min |
| Jun 5, 4:28 PM MDT | Special Weather Statement | ABQ | Colfax | 32 min |
| Jun 5, 4:31 PM MDT | Special Weather Statement | ABQ | Lincoln | 29 min |
| Jun 5, 4:34 PM MDT | Special Weather Statement | ABQ | Torrance | 26 min |
| Jun 5, 4:42 PM MDT | Special Weather Statement | ABQ | Colfax | 33 min |
| Jun 5, 4:44 PM MDT | Special Weather Statement | ABQ | Taos | 31 min |
| Jun 5, 4:49 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 41 min |
| Jun 5, 4:53 PM MDT | Severe Thunderstorm Warning | ABQ | Taos | 52 min |
| Jun 5, 4:55 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 50 min |
| Jun 5, 5:00 PM MDT | Special Weather Statement | ABQ | Lincoln | 30 min |
| Jun 5, 5:01 PM MDT | Special Weather Statement | ABQ | Taos | 29 min |
| Jun 5, 5:08 PM MDT | Special Weather Statement | ABQ | Lincoln | 37 min |
| Jun 5, 5:15 PM MDT | Special Weather Statement | ABQ | Guadalupe | 30 min |
| Jun 5, 5:28 PM MDT | Special Weather Statement | ABQ | Lincoln | 32 min |
| Jun 5, 5:31 PM MDT | Special Weather Statement | ABQ | Guadalupe | 29 min |
| Jun 5, 5:43 PM MDT | Special Weather Statement | ABQ | Valencia | 32 min |
| Jun 5, 5:45 PM MDT | Special Weather Statement | ABQ | Guadalupe | 30 min |
| Jun 5, 5:53 PM MDT | Special Weather Statement | ABQ | Valencia | 37 min |
| Jun 5, 5:55 PM MDT | Special Weather Statement | ABQ | Colfax | 35 min |
Nearby
Areal Flood Advisories in New Mexico, 2016Every areal flood advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.